Couldn't find what you looking for?

TRY OUR SEARCH!

I have had crohn's disease in the ileum for the last 6 years and have been on medication ever since. Recently I'm feeling very nauseous and tired after having a bowel movement in the afternoon. Is this normal? or am I having complications like narrowing of the intestines? I also sometimes notice streaks of blood in the stools.

Loading...

lood is preety normal. sometimes cause you cant eat from the nausea stools can look like that. and when you dont want to eat because it makes you vomit e the intestines seem to contract i guess. had it for 8 years now. was undiagnosed for 7.
Reply

Loading...

Hi,
Crohn’s disease is a inflammatory bowel disease that causes inflammation of the lining in the digestive tract. You will most likely feel abdominal pain but diarrhea as well. Now, do you have diarrhea when you have a bowel movement or is it normal bowel movement? If you have diarrhea all the time you might have a problem with dehydration which might be causing you to feel nausea after the bowel movement. Did your doctor check for any ulcers when you were there last time? Crohn’s disease can cause ulcer which could be the reason of the blood in the stool. This should be treated as soon as possible and you can’t let this to continue.
All the best,
Danella
Reply

Loading...